# SDR DXTA2015022305985

- Difficulty date: February 22, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 13,879 hours, 8,457 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086002
- Part serial: Y0071
- Condition: Failed
- Location: Rt Engine
- Part time: 2,145 hours, 1,296 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON LANDING BELOW A SPEED PF 65 KNOTS THE RT ENG FAILED, DU4, DU5, FMS2 & RM2 WENT BLANK.  R&R ENGINE GENERATOR & ACCOMPLISH SB750-24-24 IAW CE-750 AMM 24-30-00 & SB 750-24-24.  REMOVED 2 EA PCB CARDS (PN 6918471-6 SN 0163 & 0164 AND REPLACED W/ 2 NEW PCB CARDS (PN 6718481-19 SN 0247 & 0253.) SYS OP CK GOOD IAW SB750-24-24.
